×

zbMATH — the first resource for mathematics

Logarithmically improved regularity criteria for the Navier-Stokes equations in multiplier spaces. (English) Zbl 1172.35063
Summary: The aim of this paper is to establish some logarithmically improved regularity criteria in term of the multiplier spaces to the Navier-Stokes equations.

MSC:
35Q40 PDEs in connection with quantum mechanics
35B65 Smoothness and regularity of solutions to PDEs
35B45 A priori estimates in context of PDEs
76D05 Navier-Stokes equations for incompressible viscous fluids
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beale, J.T.; Kato, T.; Majda, A., Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. math. phys., 94, 61-66, (1984) · Zbl 0573.76029
[2] Beirão da Veiga, H., A new regularity class for the navier – stokes equations in \(\mathbb{R}^n\), Chinese ann. math., 16, 407-412, (1995) · Zbl 0837.35111
[3] Chan, C.H.; Vasseur, A., Log improvement of the prodi – serrin criteria for navier – stokes equations, Methods appl. anal., 14, 197-212, (2007) · Zbl 1198.35175
[4] Hopf, E., Über die anfangswertaufgabe für die hydrodynamischen grundgleichungen, Math. nachr., 4, 213-231, (1951) · Zbl 0042.10604
[5] Escauriaza, L.; Serëgin, G.A.; Sverak, V., \(L_{3, \infty}\)-solutions of navier – stokes equations and backward uniqueness, Uspekhi mat. nauk, 58, 3-44, (2003) · Zbl 1064.35134
[6] Gala, S., Multipliers spaces, Muckenhoupt weights and pseudo-differential operators, J. math. anal. appl., 324, 1262-1273, (2006) · Zbl 1129.47037
[7] Gala, S., The Banach space of local measures and regularity criterion to the navier – stokes equations, New Zealand J. math., 36, 63-83, (2007) · Zbl 1189.35225
[8] Gala, S., Regularity criterion on weak solutions to the navier – stokes equations, J. Korean math. soc., 45, 537-558, (2008) · Zbl 1221.35277
[9] Leray, J., Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta math., 63, 183-248, (1934) · JFM 60.0726.05
[10] Montgomery-Smith, S., Conditions implying regularity of the three dimensional navier – stokes equation, Appl. math., 50, 451-464, (2005) · Zbl 1099.35086
[11] Prodi, G., Un teorema di unicità per le equazioni di navier – stokes, Ann. mat. pura appl., 48, 173-182, (1959) · Zbl 0148.08202
[12] Serrin, J., The initial value problem for the navier – stokes equations, (), 69-98
[13] Struwe, M., On partial regularity results for the navier – stokes equations, Comm. pure appl. math., 41, 437-458, (1988) · Zbl 0632.76034
[14] Zhou, Y., Regularity criteria in terms of pressure for the 3-D navier – stokes equations in a generic domain, Math. ann., 328, 173-192, (2004) · Zbl 1054.35062
[15] Zhou, Y., A new regularity criterion of weak solutions to the navier – stokes equations, J. math. pures appl., 84, 1496-1514, (2005) · Zbl 1092.35081
[16] Zhou, Y., A new regularity criterion for the navier – stokes equations in terms of the direction of vorticity, Monatsh. math., 144, 251-257, (2005) · Zbl 1072.35148
[17] Zhou, Y., On a regularity criterion in terms of the gradient of pressure for the navier – stokes equations in \(\mathbb{R}^N\), Z. angew. math. phys., 57, 384-392, (2006) · Zbl 1099.35091
[18] Y. Zhou, S. Gala, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, submitted for publication, 2008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.